# SDR CALA2025021002268

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 88,024 hours, 11,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER PATH LIGHTING AT 18G DAMAGED SECURED EMEGENCY PATH LIGHT 18G TO SEAT ENDBAY. REF AMM 33-51-05-960-802
